# SDR MASA20201029070

- Difficulty date: October 28, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 39,183 hours, 31,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSSION INTERFACE JOINT FS 282 STGR 27L-26L FWD E&E BAY.  REMOVED AND REPLACED JOINT STRAP WITH "MADE REPAIR PART".
